MAUDE Adverse Event Report: UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular

UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular
Model Number MMT-443A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient noticed pus-like discharge, hardness and redness upon removal of infusion site which might have caused high blood glucose level which was treated with bolus via pump and site was covered with band aid with antiseptic ointment on (b)(6)2024.
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplement report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates (b)(4) (ic retrospective complaint review) and (b)(4) (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 8021545.

Brand Name
Inset Guard
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50130900
Report Number8021545-2026-32403
Device Sequence Number14871570
Product Code FPA
UDI-Device Identifier05705244022867
UDI-Public05705244022867
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-443A
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale